Stability of the Picard bundle

Biswas, I. ; Brambila-Paz, L. ; Gomez, T. L. ; Newstead, P. E. (2002) Stability of the Picard bundle Bulletin of the London Mathematical Society, 34 (5). pp. 561-568. ISSN 0024-6093

PDF - Publisher Version

Official URL:

Related URL:


Let X be a non-singular algebraic curve of genus g ≥ 2, n ≥ 2 an integer, ξ a line bundle over X of degree d > 2n(g - 1) with (n,d) = 1 and M ξ the moduli space of stable bundles of rank n and determinant ξ over X. It is proved that the Picard bundle Wξ is stable with respect to the unique polarisation of Mξ.

Item Type:Article
Source:Copyright of this article belongs to Oxford University Press.
ID Code:3635
Deposited On:18 Oct 2010 10:17
Last Modified:16 May 2016 14:24

Repository Staff Only: item control page